Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
troublefree

Need advice on red sport after scab

I have been reading numerous posts here, but this is my first time posting.

About 2 months ago, I had a zit that I popped (obviously regretting it, but it is what it is) and the wound scabbed very thinly. I feel that the scab fell off prematurely leaving a red mark underneath it. This has happened to me before, but the red marks would go away within weeks at the longest.

I've visited my derm regarding this issue and he presrcibed me a cream containing cortisone ( a very small concentration ) He made it sound like it would go away after a while, but the redness is still there. It looks like it has faded slightly, but since I have light skin, it is still apparent.

Also what I have noticed is that the redness shows a lot more if I work out and blood circulates through my face more rapidly. Should I even be working out?

In addition, there are definitely times when I feel like the mark is almost gone and then sure enough it looks just as bad the next day.

I have a feeling that this a case where I have to be patient about it and think that it'll go away in time, but the last two months have been somewhat of a drag due to this mark.

Any of your helpful comments would be appreciated.

Share this post


Link to post
Share on other sites

The exact same thing happened to me. Over the summer I had a pimple on my cheek and me being the dum person that I am I picked it. It then scabbed up then when the scab came off it was a red spot. So I went to the doctor and he gave me something that helped it a little but not really I'm light skin and that red spot is still there and I'm mad about that I don't know what to do about it so dog we basically in the same boat. If you find something that works let me know. Or if anybody know what to put on a red spot that a make it go away I would like to know. It is a red spot that is smooth like the other part of my skin but it is just red. Any advice?

Share this post


Link to post
Share on other sites

I think you are right.

Learning to be patient seems to be a huge lesson this experience is teaching me.

Should I continue to use the cortisone cream that the derm prescribed me or just leave it alone all together.

Seems like bad things happen for good reasons, I'll never pick at a zit ever again if it means going through something like this again.

Are there any thing I could be doing besides drinking lot of water, getting good sleep and taking vitamins?

Share this post


Link to post
Share on other sites

Perhaps take Vitamin C supplements and Zinc supplements. These aid in the healing of wounds/production of collagen. I have not had a scar from any zit since i've been taking them. Might not be related but i feel it probably is.

Good luck.

Share this post


Link to post
Share on other sites

I dunno about time, but i also think excercise does make it more prominent.

Sometimes when the weather is hot, or if i wash my face with warm water my red marks become blotchy blots. They are on my cheeks as well. Its been over two years & they are still there.. although slowly fading since i've introduced so many diff stuff over the past 8 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×